# SDR SROM20090013

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 40,284 hours, 38,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 655075012
- Condition: Chafed
- Location: Te Flap
- Part time: 40,284 hours, 38,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED WORN FITTING P/N 65-50750-12 INSIDE RT INBOARD CANOE FAIRING RT WING IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3 ASI SOLUTIONS, INC 208-1226-09-683, DATED JULY 27, 2009.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE 325, DATED JULY 29, 2009.
